# SDR FDKA200705210

- Difficulty date: May 17, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N846MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145507
- Aircraft time: 12,842 hours, 12,456 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FDM 6037 CLT-CVG (0324 PHX LCL) - EMERGENCY LIGHTS INOP AT MIDDLE ROW.  MX RECONNECTED THE ELECTRICAL CONNECTOR, OPS CHECK NORMAL.
